MAUDE Adverse Event Report: BD SUZHOU (MDS) INSYTE; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) INSYTE; INTRAVASCULAR CATHETER
Catalog Number 381237
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte pnk 20ga x 1.88in leaked entry description of (b)(6): on (b)(6) 2025, a nurse discovered leakage at the connection point after priming a syringe.Approximately five syringes of this model were found to be defective in the box.During use of this product, loose connections caused leakage; one unit affected; sample can be returned with photos provided; requires green claims processing; requires complaint response letter; requires complaint receipt letter.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photo and sample submitted for evaluation.The reported issue of leakage at adapter tubing was not confirmed upon inspection of the sample.However, adapter/ connector defective/ damaged was confirmed.Analysis of the sample showed a minor dent on the catheter adapter inner luer.The sample was subjected to a catheter leak test and the sample passed with no abnormalities observed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.The assembly process was reviewed.The dent was suspected to be caused by the pick and place tool.It was loose and hit the luer area when picking the adapter from the pallet.Corrective action was taken to prevent the inner luer dent defect.A monthly preventative maintenance task was added to check if the picker rod end is worn off and replace as needed.The reported lot was manufactured before the action implementation.

Brand Name
INSYTE
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23999509
Report Number2243072-2025-01564
Device Sequence Number10503613
Product Code FOZ
UDI-Device Identifier00382903812370
UDI-Public(01)00382903812370
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381237
Device Lot Number5008240
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown